# SDR CA190618005

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810204
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) CAPT MFD BLANK IN FLIGHT.  CORRECTIVE ACTION: REMOVED AND REPLACED THE CAPT MFD REF AMM 31-61-01. OPS CHECK (TC# 20190618005)
